# SDR DALA2016011500362

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LONGERON 11R WITH FRAME, BS 1380. CARD 07, ZONE 61. LONGERON WAS REPLACED IAW SRM 51-30-2, 53-14-4, 51-30-5, 51-10-4 AND 51-10-3, PAR 14 AND 21.
